# SDR SWAA2024051484189

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 56,212 hours, 28,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Dr Dust Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR DUST SEAL BRACKET AFT ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR DUST SEAL BRACKET AFT ISOLATOR IAW SRM 51-40-02.
